Some classical function systems in separable Orlicz spaces
Volume 121 / 1996
Studia Mathematica 121 (1996), 193-205 DOI: 10.4064/sm-121-2-193-205
The boundedness of (sub)sequences of partial Fourier and Fourier-Walsh sums in subspaces of separable Orlicz spaces is studied. The boundedness of the shift operator and Paley function with respect to the Haar system is also investigated. These results are applied to get the analogues of the classical theorems on basicness of the trigonometric and Walsh systems in nonreflexive separable Orlicz spaces.